MAUDE Adverse Event Report: DEPUY MITEK LLC US REMOTE CONTROL(FMS VUE/NEXTRA); FOOT-SWITCH, ELECTRICAL

DEPUY MITEK LLC US REMOTE CONTROL(FMS VUE/NEXTRA); FOOT-SWITCH, ELECTRICAL
Model Number 283551
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary: according to the information provided, it was reported by the sales rep via phone that during an unknown procedure the blood stop button of two remote controls was not working the complaint device j30ab0114, was received and evaluated.Visual inspection was performed and there¿s no damage in the device.During testing performance, the remote control was detected and recognized by the pump, the buttons for parameters of run/stop, pressure, suction, flow, speed and blood stop were found intermittent and defective.The device was tested several times to ensure the improper functioning.The customer complaint can be confirmed.The device was opened to review it internally.As result, it did not present any physical damage.The possible root cause for the reported failure can be associated to electrical deficiencies / defective components.However, this cannot be conclusive determined.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep that during an unknown procedure on 11/18/2020, it was observed that the blood stop button on the remote control device was not working.During in-house engineering evaluation, it was determined that the buttons for parameters of run/stop, pressure, suction, flow, speed and blood stop were working intermittently and defective.Another device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
REMOTE CONTROL(FMS VUE/NEXTRA)
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11163804
Report Number1221934-2021-00096
Device Sequence Number11631028
Product Code HRX
UDI-Device Identifier10886705016990
UDI-Public10886705016990
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283551
Device Catalogue Number283551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1